# SDR DHL9974028C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT HORIZ WEB HAS CORROSION BULGING AND POPPED RIVETS AT RT INBD SIDE NEXT TO NOSE WHEEL WELL BOX STA 294 TO 360.  REMOVED INTERNAL RT WEB CENTER WEB FOR REPAIR.  REMOVED CHORD ANGLE.  REMOVED FWD AND AFT VERTICAL STIFFENERS AND GEAR FITTING SUPPORT.  CLEANED VERTICAL WEB AND WEB SUPPORT.  FABRICATED NEW INBOARD HORIZ WEB PER SRM 53-10-1, 10.25 BY 56.5.  REINSTALLED REMOVED COMPONENTS, N/R 3112.
